This is not really a question but more of an answer to someone who has throbbing leg pain and has grave disease.
I also have graves and suffer leg pains also in one leg my left one.
The pain is off and on sharp throbbing pain like tooth ache but in the leg.
I think it is linked with GD as you can get muscle pains with this condition.
You should research this as not all endocrinologist are always right, the reason I say that is because I itch terrible and it keeps me up most nights they told me thats unusual as my levels are not high enough to effect my skin.
I have only been itching with this condition and it's driving me crazy so I know they are wrong.
I'm on a waiting list for RAI in January can't wait.
Hope this helps.
Theres no such thing as your levels arent high enough for that symptom. Everyone is sensitive to their levels to different degrees. I get the leg pains too even years after treated. Funny that is always happens in one leg or one foot at a time for me too. Starts in the foot and travels up as though I been on my feet all day even when Im being lazy. My thyroid is now low 9yrs after the radioiodine treatment and I still have the leg pain weekly and going to bed sure does not make it stop. I take Ibuprophen for it and sleeping aid like tylonol pm so that it stops annoying me so I can sleep. When I wake, its gone so hope that works for you too.
the itching.....yep had that too when I had overactive and its due to your nerves being agitated. Graves people can get extremely irritated and hate the heat until their thyroid goes low, then they hate the cold. Try cooling yourself down when you itch or go let off some energy with exercise so your skin wont crawl and itch.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.